# SDR 03FDEA01455

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm
- Part number: ARC2177
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS-OUTBOARD FLAP REWORK OF CARRAGE SUPPORT   ARM P/N ARC 2177.   COMPLIED WITH E.A. 8-5740-72289. WINGS-OUTBD FLAPS REWORK OF CARRAGE SUPPORT ARM P/N ARC 2177.
